MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM ALL POLY CUP 62MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM ALL POLY CUP 62MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Extraskeletal ossification (1428)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 802403601 3036377 zb 12/14 cocr frdm 36mm x -6; 01.06010.305 3026493 avenir stem lat cemented 5.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent initial hip arthroplasty on unknown date.Subsequently, the patient was revised due to unknown reason.X-ray review shows acetabular implant is abnormally vertical in position.There is heterotopic ossification laterally and a metallic density overlying the acetabulum.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.This will be reported under mfr number 0001822565 - 2021 - 03315.
 
Event or Problem Description

Brand Name
FREEDOM ALL POLY CUP 62MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12267021
Report Number0001825034-2021-02286
Device Sequence Number19912885
Product Code KWZ
UDI-Device Identifier00880304203655
UDI-Public(01)00880304203655(17)241122(10)765490
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2024
Device Model NumberN/A
Device Catalogue Number11-107128
Device Lot Number765490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale